# SDR 2008UALA00407

- Difficulty date: January 22, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 55,849 hours, 20,568 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT DOOR 2L INOPERATIVE.  FOUND FAULTY BATTERY.  REPLACED ENTIRE FLASHLIGHT ASSY, OPS CHECKED NORMAL.
